# SDR AALA202108273795

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 19,744 hours, 9,260 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE REPLACING R1 DOOR SLIDE WITH A NEW SLIDE THE REPLACEMENT SLIDE UNWRAPPED RESULTING IN THE DEPLOYMENT OF THE  DOOR DAMPER CYLINDER. MAINTENANCE REMOVED THE DEFECTIVE SLIDE AND INSTALLED A SERVICEABLE UNIT PER TASK CARD 26L00025011.
